Depo provera and bruising

Common Questions and Answers about Depo provera and bruising

depo-provera

Avatar f tn I have 2 children, 10 years old and 7 years old, and have hot flashes during the day, and worse at night, along with cold sweats. The reason the doctor insisted on the depo was because of maternal family history of estrogen-fed breast cancer. My question is whether the depo shot is inducing menopause hot flashes, or do I need to be concerned about other things, such as cancer. One sign of cancer is night sweats. I also have unexplained bruising sometimes.
Avatar m tn Regarding Depo shot it cannot cause unexpected bruising since you have not been taking it for a long time. If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. Hence you periods will return soon. So if the symptoms of bruising are persistent then get the causes which I have mentioned ruled out.
Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
Avatar n tn For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
Avatar f tn i have been tested for cancer and was told @ 1 time i had cancer cells and then i went back and they didnt find anything. my doctor did find cysts under my arms and one in my breast. What is really wrong do i have HIV, cancer, or is it side effects oF the depo??
1633257 tn?1299976458 Hearing loss (I'm only 34 years old), Migraines, Breast Cysts, Depression, Hair Loss, Constipation, Fatigue, Weight Gain, Constant Cold Hands/Feet, Concentration/Memory issues, Bruising/Anemia, Sever Acne, and Night sweats. My great grandmother, 2 great aunts, a aunt and a cousin on my father's side all have thryriod issues. I've read some things about pituitary issues, also some things about estrogen dependance.
Avatar f tn I had been on birth control since I was 18 (so for 4 1/2 years). I was orginally on Depo-Provera for 1 1/2 years (never had a period), switched to Seasonale (major nausea), then switched to Tri-Sprintec (my chest got huge on this pill), and then to Kariva (was great!). I was on Kariva for 10 months. I never took the placebo week, so I never had a 'period'. However, if and when I missed a pill or took it a little late, I always had spotting for a day or two.
362408 tn?1236444681 I then started to bleed and persummed the first so i booked myself into BUPA to get a private scan done to check all was ok and it was my baby measured at 7mm and had a heartbeat of 139bpm and looked fine and content and they explained that the bleeding was coming from internal bruising so it put my mind at rest.
Avatar f tn Hi All! Need some suggestions/advice. I am a 54 yr old woman who has been spotting/bleeding for the past 3 1/2 years. EVERY DAY! Only went away for 5 months 2 1/2 yrs ago, then on again. Just had an endometrial biopsy at the "clinic" (charity care), and they say I have this complex atypical endometrial hyperplasia. They are telling me I need a hysterectomy, but before I can get it I need a hysteroscopy first. Telling me it is pre-cancerous, but that 40-55% is usually cancerous.
Avatar f tn I was also diagnosed with endometriosis and started depo provera. I was put on preventative meds for the migraines and after a while they seemed to work. It seemed as if all my problems were hormone related. I seemed to be getting better and when I was 23 I started having rare symptoms again. I had leg pain and swelling that eventually went away, hives without a cause, migraines started again.
Avatar n tn I still was bleeding not as heavy, but it didn't stop like he wanted it to, so he went ahead and gave me the depo shot. I have two fibroids, but they are small. After the shot was given to me, I started to bleed Oct. 11 and my period has not stopped. It goes from light, to heavy to where I leak within 15 min of changing a super tampon. I have been clotting so bad, it comes in clumps that look like jelly. I have extreme pain, shooting in my uterus, to what feels like from my cervix.
Avatar n tn In November I had the depo provera shot. I didn't have my period for 2 weeks and then it came and has not stopped. It's now 3 days until August. I have a doctor appt. for the 1st and that was the soonest I can be seen. I want it to go away. I'm scared it won't. I think I'm getting anemic and that might explain some of my severe exhaustion etc. But it's been 8monthes almost 9. Know one told me this was a possible side effect.
Avatar n tn I've even had the entire even happen while I was seeing my doctor for something else, and he saw the vein do the swelling thing, and then the popping thing, and then the bruising thing. He had no idea what it was. And while some of you think heat or something else "causes" this, it is my experience that this can happen at almost any time. As far as I know, I've never had it happen in my sleep. Besides my hands, I sometimes get them in my shins.
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.
Avatar n tn Did you get any medical diagnosis yet? I gained 22 pounds in 4 days and we have ruled out failing kidneys and heart problems and my doctor is clueless.
1294995 tn?1330666336 I'm 4 days past provera and nothing yet. I'm getting alittle worried because I've been on provera like 6 times and almost always like clock work I get it two days after stopping it. I'll wait until it's been 7 days past then I'll call my dr. Didn't realize I could wish so much for AF :-) Well I have enjoyed this day off. Back to work tomorrow. Hope you all had a great weekend :-) SSBD!!!!
Avatar n tn I was trying to write it off as the toilet paper, etc! But then I became more and more worried, and began to research it and that's when I came across this website. After reading everything I decided to go see my OBGYN. He of course tested me for Herpes, and even though I had read everything that you have all been through, and knowing that none of your tests had come back positive, I was still nervous. He also tested me for a yeast infection.
1055869 tn?1294203119 This was hard, because initially I was extremely positive and hopeful about my outcome, but by days 12 and 13, I almost went crazy, because my body was just not reacting. But lo and behold, when I tested, I was. I guess everyone's body reacts differently.
Avatar n tn Well I heard about Mesotherapy from some friends at work and decided to go do it today. Afterwards, the doctor suggested a B12 to help the bruising and swelling and to speed up the weight loss process. So I said sure why not! It was only $20. I honestly just had it done about an hour ago, so we'll see how it works with the combination of Mesotherapy and B12 shot. I'm so excited! I'll let you know how it works!
Avatar n tn i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a